Posted by: nn | 2009-04-15

vit B12 side effects

I have been going through a bit of an energy slump so for the past 2 weeks I have been taking 1ml B12 and 1ml b12 complex injections every second day for 2 weeks. I stopped this a week ago. Although I have my energy back, my skin seems to have gone al funny. I have very clear skin. Lately my forehead, my chin and my neck is full of these big red sore pimples. I see like 3 or 4 new ones coming up every day. I use my regular face wash twice a day but it is not helping. I have a feeling that the B12 is still in my system as when I go to the loo, my urine is dark yellow and I can actually smell the B12. What can I do to get my skin back to normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear nn
You overdosed yourself on vit B totally! Vit B injections only help for severe deficiencies and only people who has malabsorbtion of vit B in the stomach or strict vegetarians really get vit B deficient. There are many other causes of tiredness ( see so Vit B is not the first thing one should run to.

Signs of vitamin toxicity is diarrhoea, hives, swelling, itching, blood clots.
The only thing you can do now is to stop ALL vit B containing supplements, drink lots of water to support your kidneys and let your body flush it out.

Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.